# SDR DLL14953916

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Part number: 08163000625
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT 12C IS MISSING.  REPLACED TRACK AND LENS ASSEMBLY, CKS GOOD.
